| Catalog Number |
EN2914 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, non-conforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no non-conforming reports or capas that were confirmed to be associated.
Event or Problem Description
According to the available information from our distributor partner endoctor that a patient 57years old, had prosthesis implanted on (b)(6) 2019, sought the doctor on (b)(6) 2022 reporting that the prosthesis partially inflated, making it impossible to achieve sufficient erection to maintain sexual intercourse.He underwent an ultrasound examination which found, flow in right dorsal artery, signs of diffuse peyronie's disease, cylinders positioned in both corpora cavernosa, reservoir on the left partially full 39 ml, right cylinder with smaller diameter base (doctor's choice when implanting the prosthesis), distal asymmetric cylinders (doctor's choice when implanting the prosthesis), axial stiffness rating: 4/10.The patient does not have adequate axial rigidity at the base of the penis with instability where the penis bends, leaving it functionally unsuitable for the act of penetration.The patient chose to replace it with another company¿s prosthesis.
Event or Problem Description
According to the available information from our distributor partner (b)(4) that a patient 57years old, had prosthesis implanted on (b)(6) 2019, sought the doctor on (b)(6) 2022 reporting that the prosthesis partially inflated, making it impossible to achieve sufficient erection to maintain sexual intercourse.He underwent an ultrasound examination which found, flow in right dorsal artery, signs of diffuse peyronie's disease, cylinders positioned in both corpora cavernosa, reservoir on the left partially full 39 ml, right cylinder with smaller diameter base (doctor's choice when implanting the prosthesis), distal asymmetric cylinders (doctor's choice when implanting the prosthesis), axial stiffness rating: 4/10.The patient does not have adequate axial rigidity at the base of the penis with instability where the penis bends, leaving it functionally unsuitable for the act of penetration.The patient chose to replace it with another company¿s prosthesis.
Additional Manufacturer Narrative
Titan touch pump, cylinders 1 and 2, and reservoir were received for evaluation.Abrasion was noted on the longer exhaust tube of the pump.No functional abnormalities were noted with the pump.No functional abnormalities were noted with either cylinder 1 or cylinder.A group of striations, indicating contact with unshod instrumentation, was noted on the inlet tube of the reservoir.This is a site of leakage.Because these components were released according to manufacturing and quality control procedures, it was concluded that the observed instrument separation in the inlet tube of the reservoir occurred after the device packaging was opened.In addition, because the expected use of this device combined with the observed separation would have resulted in an earlier detected fluid loss, it was concluded that the separation most likely occurred during or after explant.The information received indicated the device had a leakage, but because no other functional abnormalities were noted with the returned components besides instrument damage, the complaint could not be confirmed as reported.A review of the device history record confirmed the devices from this lot met all specifications prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.